AMS eContent Search Results
Matches for: msc=(14A22) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Wenlong Wang. Rigidity of entire self-shrinking solutions to K\"ahler-Ricci flow on the complex plane. Proc. Amer. Math. Soc. 145 (2017) 3105-3108.
Abstract, references, and article information   
View Article: PDF

[2] Kenta Ueyama. Noncommutative graded algebras of finite Cohen-Macaulay representation type. Proc. Amer. Math. Soc. 143 (2015) 3703-3715. MR 3359563.
Abstract, references, and article information   
View Article: PDF

[3] X.-F. Mao and Q.-S. Wu. A criterion for Gorenstein algebras to be regular. Proc. Amer. Math. Soc. 139 (2011) 1543-1552. MR 2763744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Yuriĭ Savchuk and Konrad Schmüdgen. A noncommutative version of the Fejér-Riesz theorem. Proc. Amer. Math. Soc. 138 (2010) 1243-1248. MR 2578518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Marco Aldi. Twisted homogeneous coordinate rings of abelian surfaces via mirror symmetry. Proc. Amer. Math. Soc. 137 (2009) 2741-2747. MR 2497487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] E. S. Letzter. A remark on closed noncommutative subspaces. Proc. Amer. Math. Soc. 135 (2007) 1-4. MR 2280167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Christopher J. Pappacena. The BGQ spectral sequence for noncommutative spaces. Proc. Amer. Math. Soc. 132 (2004) 633-639. MR 2019937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Amnon Yekutieli and James J. Zhang. Serre duality for noncommutative projective schemes. Proc. Amer. Math. Soc. 125 (1997) 697-707. MR 1372045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Peter Jørgensen. Serre-duality for Tails$(A)$. Proc. Amer. Math. Soc. 125 (1997) 709-716. MR 1363171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1